# SDR DJFA2011027

- Difficulty date: June 8, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N914FL
- Make and model: Emb EMB-135BJ
- Aircraft serial: 14501007
- Aircraft time: 4,721 hours, 2,478 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 4,721 hours, 2,478 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW NOTED BURNING OIL ODOR WITH BLEED AIR SELECTED TO EITHER NR 1 OR NR 2 SYSTEMS.  MX DISCOVERED OIL ODOR COMING FROM BOTH BLEED AIR SYS AT EACH INDIVIDUAL ENGINE.  BOTH ENGINES WERE REPLACED.
